# SDR CALA2015100500809

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 24,732 hours, 8,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B AT LBL 24.75, CRACK INDICATION AT HOLE NR 1, AFTER ACCOMPLISHING APPENDIX A & HFEC INSPECTION IAW PT 6, 51-00-00-16.  REPAIRED INBD & OTBD SEAT TRACK FLANGES AT STATION 727B, LBL 24.75 IAW ECRA 5320-02595.  SEE ALL SUB TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED.
